# SDR UALA2011060602733

- Difficulty date: June 3, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 51,078 hours, 6,010 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: 1411005
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT ROLLER TRAY VERTICAL FLANGES BROKEN, 2ND TRAY INBOARD OF RT SIDE STA 1820, RBL 25.75.   REMOVED DAMAGED ROLLER TRAY, UNABLE TO UTILIZE REPAIR 1 OF SRM ON ACCT OF DIFFERENT DESIGN (CHANNEL LACKS TOP FLANGES ON BOTH VERTICAL SIDES FOR TOP REINFORCEMENT STRAPS & CHANNEL IS 0.080" THICK NOT 0.063" 77318.  ALSO DAMAGED TRAY MUCH WIDER (4") VS. RAW STOCK CHANNELS (2.6") WILL REQUIRE EG BLESSING FOR REPAIR 1 MODIFICATION (WITH EVA) OR PURCHASE REPLACEMENT CHANNEL P/N 192315-5, REINSTALLED ORIGINAL TRAY ASSY WITH NUTS IN LIEU OF HI-LOK COLLARS.  INSTALLED NEW ROLLER TRAY ASSY WITH NEW ROLLERS PCN 181-7271.  AFT CARGO PIT OPS CHECK NORMAL.  ALL PLACARDS REMOVED.
